# SDR SWIA200819861

- Difficulty date: July 15, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 14,422 hours, 12,682 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FORWARD WINDOW SHATTERED.  (FLIGHT NR5827) REPLACED RT WINDSHIELD IAW 56-11-01.
P/N:  NP-139321-6  S/N OFF:  02266H6478.
